Alert archive / Georgia / Tornado Warnings in 2006
Tornado Warning 5, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Jun 13, 2006, 5:48 AM EDT for Camden County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2006, 5:48 AM EDT (09:48 UTC)
- Expired
- Jun 13, 2006, 6:30 AM EDT
- In force
- 42 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
County Camden County, GA
The radar
The Jacksonville radar (KJAX), 40 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 3:42 AM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 9.8 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 804 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -79 m²/s²
- 0-3 km storm-relative helicity
- -47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KJAX 130948 TORJAX GAC039-131030- /O.NEW.KJAX.TO.W.0005.060613T0948Z-060613T1030Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 548 AM EDT TUE JUN 13 2006 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN CAMDEN COUNTY IN SOUTHEAST GEORGIA THIS INCLUDES THE CITIES OF...KINGS BAY BASE...DUNGENESS * UNTIL 630 AM EDT * AT 543 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING TORNADO NEAR DUNGENESS...MOVING NORTH AT 20 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CUMBERLAND ISLAND...HARRIETTS BLUFF...DOVER BLUFF AND COLESBURG. THIS IS A DANGEROUS SITUATION. ACT QUICKLY IF YOU ARE IN THE PATH OF THIS TORNADO...GO TO A SMALL INTERIOR ROOM ON THE LOWEST FLOOR. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. LAT...LON 3068 8153 3072 8137 3104 8148 3093 8177 $$ SHASHY
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jun 13, 2:55 AM EDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jun 13, 2:55 AM EDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
255 AM EDT TUE JUN 13 2006
...ALBERTO CONTINUES TO SPREAD MUCH NEEDED RAINFALL OVER AREA...
.SHORT TERM...AS POINTED OUT BY THE PREVIOUS FORECAST
SHIFT...ALBERTO HAS UNDERGONE SOME SIGNIFICANT CHANGES IN THE LAST
12 HOURS TO MORE RESEMBLE A HYBRID TYPE SYSTEM...NOT UNCOMMON
EARLY IN THE SEASON. THIS HAS BEEN EVIDENCED IN THE SURFACE
ANALYSIS OVER THE PAST SEVERAL HOURS AS A WARM FRONT HAS SET UP
FROM ROUGHLY OCALA TO JUST SOUTH OF DAYTONA BEACH. SOUTH OF THE
FRONT TEMPERATURES ARE IN THE UPPER 70S AND HAVE ACTUALLY SEEN
TEMPERATURES INCREASE OVER SOUTHERN SECTIONS OF THE FORECAST AREA
AS THE OVERNIGHT HOURS PROGRESS. NORTH OF THE FRONT...MORE
STRATIFORM TYPE PRECIP HAS MOVED INTO THE GEORGIA PORTION WITH
MOST ALL OF THE STRONGER WINDS ELEVATED.
SEVERE POTENTIAL...THROUGH DAYBREAK...GREATEST THREAT OF SEVERE
WEATHER WILL RESIDE SOUTH OF THE WARM FRONT WITH AN INCREASINGLY
UNSTABLE PROFILE SHIFTING NORTH AND EAST. STRONG LOW LEVEL WIND
MAX WILL CONTINUE TO LIFT INTO MARION COUNTY AND EVENTUALLY INTO
NORTHEAST FLORIDA. IN THE STRONGER CELLS...WINDS WILL MIX DOWN BUT
EXPECT MAINLY SUB-SEVERE WINDS FOR THE REMAINDER OF THE OVERNIGHT
HOURS. CONTINUED HELICITY HOWEVER WILL RESULT IN A CONTINUED
POTENTIAL FOR ISOLATED TORNADOES. AS WE TRANSITION INTO THE
DAYTIME HOURS...PNAM INDICATES DRY SLOT WILL CONTINUE TO SHIFT
ONSHORE INTO NORTHEAST FLORIDA...ALLOWING PARTIAL CLEARING. THIS
WILL ALLOW ENOUGH HEATING TO PRODUCE CAPE VALUES OVER 2000 J/KG.
ALTHOUGH WIND PROFILE LOOKS TO BE MORE UNI-DIRECTIONAL BY THIS
TIME...JUNCTION BETWEEN INCREASING INSTABILITY AND RESIDUAL LOW
LEVEL HELICITY WILL KEEP ISOLATED TORNADOES A POSSIBILITY FOR THE
BALANCE OF TODAY. THE BEST GUESS OF WHERE THIS MIGHT BE IS ALONG
MAINLY THE EAST COAST OF NORTH FLORIDA AND EVENTUALLY LIFTING
NORTH INTO THE EASTERN MOST GEORGIA COUNTIES.
FLOOD POTENTIAL...IF THIS WERE A PURELY TROPICAL SYSTEM OR WERE
GUIDANCE VALUES A LITTLE LOWER...A FLOOD WATCH WOULD HAVE BEEN
WARRANTED LONG AGO. AS IT STANDS...DRY SLOT LOOKS TO CUT OFF
PRECIP...AT LEAST TEMPORARILY...ALONG THE SUWANNEE VALLEY AND
CONVECTION WILL BECOME LESS WIDESPREAD BY MID-MORNING. WITH 6 HOUR
GUIDANCE STILL AT 6 INCHES...STILL FEEL WATCH IS NOT NEEDED AND
EVENT IS COVERED VERY WELL BY CURRENT HLS.
REMAINDER OF THE FORECAST...PRETTY MUCH WENT WITH THE NHC TRACK
BUT LEANED POP FORECAST TOWARD GFS WHICH IS NOW SHOWING MORE OF A
NORTHERLY MOVEMENT TO ALBERTO...BUT MORE IMPORTANTLY CORRECTLY
EMPHASIZES DRY SLOT AND ASSOCIATED PRECIP COVERAGE TRANSITION
TODAY. WILL START OUT THE FORECAST CATEGORICAL IN MOST
LOCATIONS...BECOMING LIKELY BY MID-MORNING AND SCATTERED BY THIS
AFTERNOON. MAIN MOISTURE FEED WILL THEN TRANSITION OFFSHORE WITH
ONSHORE COMPONENT WELL NORTH OF THE AREA. STILL ABUNDANT MOISTURE
OVER THE AREA...UP TO 700 MB AND THE PRESENCE OF UPPER LOW TO
WARRANT KEEPING IN HIGH END SCATTERED POPS THROUGH WED AFTERNOON.
MUCH UNCERTAINTY EXISTS AFTER THIS...BUT IT AT LEAST LOOKS LIKE
LIGHT WESTERLY FLOW IS IN THE OFFING FOR THU. THIS COMBINED WITH
CONTINUED LOW LEVEL MOISTURE WILL RESULT IN SCATTERED
COVERAGE...MAINLY ALONG THE EAST COAST DURING THE LATE AFTERNOON.
.LONG TERM...NO CHANGES TO CURRENT LONG TERM GRIDS.
&&
.MARINE...WINDS ARE E TO SE OVER THE MARINE AREA WITH WINDS REPORTED
AT 23G28KT AT SAUF1 AND 21G25KT AT 41012. SEAS HAVE LIKEWISE BEEN
INCREASING...MAINLY NOW IN THE 3-5 FT RANGE. EXPECT WINDS TO VEER
AND INCREASE WITH SEAS BUILDING INTO THE 7 TO 10 FT RANGE BY MID
AFTERNOON PER WIND WAVE ESTIMATES AND NAH GUIDANCE. WILL MONITOR
TRENDS WHETHER THESE SEAS NEED TO BUMPED UP FURTHER. WINDS SHIFT TO
S AND SW TONIGHT AS ALBERTO TRACKS NEWD WITH SEAS GRADUALLY LOWERING
BUT STILL IN THE 6-9 FT RANGE OFFSHORE. OFFSHORE FLOW LINGERS OVER
THE COASTAL WATERS THROUGH THURSDAY THEN A WEAK FRONT PUSHES DOWN THE
SE COAST WITH FLOW TRANSITIONING TO ELY FRI-SAT.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 85 70 89 72 / 100 80 50 20
SSI 85 73 89 74 / 100 80 50 40
JAX 84 72 90 73 / 90 70 50 40
SGJ 85 73 90 73 / 100 60 40 40
GNV 86 72 88 72 / 70 50 50 30
OCF 86 73 88 73 / 70 50 50 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...INLAND TROPICAL STORM WARNING UNTIL 4 AM WEDNESDAY FOR THE
FOLLOWING ZONES: ALACHUA...BAKER...BRADFORD...CLAY...
COLUMBIA...DUVAL...FLAGLER...GILCHRIST...HAMILTON...
MARION...NASSAU...PUTNAM...ST JOHNS...SUWANNEE...AND UNION.
TROPICAL STORM WARNING UNTIL 10 PM MONDAY FOR THE FOLLOWING
ZONES: DUVAL...FLAGLER...NASSAU...AND ST JOHNS.
GA...INLAND TROPICAL STORM WARNING UNTIL 4 AM WEDNESDAY FOR THE
FOLLOWING ZONES: APPLING...ATKINSON...BACON...BRANTLEY...
CHARLTON...CLINCH...COASTAL CAMDEN...COASTAL GLYNN...
COFFEE...ECHOLS...INLAND CAMDEN...INLAND GLYNN...JEFF
DAVIS...PIERCE...WARE...AND WAYNE.
TROPICAL STORM WARNING UNTIL 10 PM MONDAY FOR THE FOLLOWING
ZONES: COASTAL CAMDEN...COASTAL GLYNN...INLAND CAMDEN...AND
INLAND GLYNN.
AM...TROPICAL STORM WARNING UNTIL 10 PM MONDAY FOR THE FOLLOWING
ZONES: ALTAMAHA SOUND GA TO FLAGLER BEACH OUT TO 60 NM.
&&
PUBLIC...DEESE
MARINE/FIRE WX...SHASHY
TROPICAL...WOLF
RADAR...PETERSONHazardous weather outlook, Jun 13, 5:00 AM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 500 AM EDT TUE JUN 13 2006 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-141000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 500 AM EDT TUE JUN 13 2006 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...REST OF TODAY AND TONIGHT... ...TROPICAL STORM WARNING IN EFFECT ALONG THE ATLANTIC COASTAL COUNTIES AND ADJACENT COASTAL WATERS... ...INLAND TROPICAL STORM WARNING IN EFFECT FOR ALL OF SOUTHEAST GEORGIA AND ALL OF NORTHEAST FLORIDA... ...TORNADO WATCH IN EFFECT FOR ALL OF NORTHEAST FLORIDA AND THE MOST OF SOUTHEAST GEORGIA THROUGH 2 PM... TROPICAL STORM ALBERTO WILL IMPACT THE FORECAST AREA WITH HEAVY RAIN BANDS...STRONG WINDS AND ISOLATED SEVERE THUNDERSTORMS THROUGH TONIGHT. THE CURRENT AREA OF ACTIVITY WILL ROTATE NORTHEAST AND EVENTUALLY NORTH OF THE FLORIDA PORTION BY NOON. ADDITIONAL DEVELOPMENT HOWEVER WILL BE POSSIBLE LATER THIS AFTERNOON AND INTO THE EVENING HOURS AS STORMS ORGANIZE OFF THE GULF COAST. THESE WILL PROGRESS RAPIDLY EASTWARD THROUGH THE LATE AFTERNOON AND EVENING TO AFFECT THE ATLANTIC COAST. ISOLATED TORNADOES WILL BE THE PRIMARY THREAT FROM THE STRONGER THUNDERSTORMS. PLEASE REFER TO THE LATEST HURRICANE LOCAL STATEMENT (HLS) FOR DETAILS. ALL INTERESTS IN THE REGION SHOULD MONITOR THE PROGRESS OF ALBERTO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON WEDNESDAY THROUGH SUNDAY AS A MOIST TROPICAL AIRMASS REMAINS ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. DEESE
In the hours before
Special weather statement, Jun 13, 2:23 AM EDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 223 AM EDT TUE JUN 13 2006 FLZ031-032-036-130715- ALACHUA-BRADFORD-CLAY- 223 AM EDT TUE JUN 13 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ALACHUA...BRADFORD AND CLAY COUNTIES FOR STRONG WINDS VALID UNTIL 315 AM EDT... AT 223 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTHEAST OF WALDO...OR 7 MILES NORTHWEST OF MELROSE...MOVING NORTH AT 30 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WALDO...KEYSTONE HEIGHTS...HAMPTON...STARKE...KINGSLEY AND LAWTEY THROUGH 315 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. PETERSON
Special weather statement, Jun 13, 2:43 AM EDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 243 AM EDT TUE JUN 13 2006 FLZ033-130715- ST. JOHNS- 243 AM EDT TUE JUN 13 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ST. JOHNS COUNTY FOR STRONG WINDS VALID UNTIL 315 AM EDT... AT 243 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF DUPONT CENTER...OR 7 MILES SOUTHWEST OF SAINT AUGUSTINE BEACH...MOVING NORTH AT 30 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SAINT AUGUSTINE SHORES...SAINT AUGUSTINE BEACH...ELKTON...DUPONT CENTER... BUTLER BEACH...SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE...ANASTASIA... VILANO BEACH AND SOUTH PONTE VEDRA BEACH THROUGH 315 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. PETERSON
Special weather statement, Jun 13, 3:16 AM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 316 AM EDT TUE JUN 13 2006 FLZ032-130800- CLAY- 316 AM EDT TUE JUN 13 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLAY COUNTY FOR STRONG WINDS VALID UNTIL 400 AM EDT... AT 316 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS CENTERED 6 MILES SOUTHEAST OF KINGSLEY...OR 17 MILES SOUTHWEST OF LAKESIDE...MOVING NORTH AT 30 MPH. THESE THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PENNEY FARMS...KINGSLEY...ASBURY LAKE AND MIDDLEBURG THROUGH 400 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. SHASHY
Special weather statement, Jun 13, 3:33 AM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 333 AM EDT TUE JUN 13 2006 FLZ024-025-032-GAZ164-130815- CHARLTON-CLAY-DUVAL-NASSAU- 333 AM EDT TUE JUN 13 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLAY...CHARLTON... NASSAU AND DUVAL COUNTIES FOR STRONG WINDS VALID UNTIL 415 AM EDT... AT 333 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES SOUTHEAST OF MAXVILLE...OR 12 MILES WEST OF LAKESIDE...MOVING NORTH AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND LAKESIDE...MAXVILLE... JACKSONVILLE HEIGHTS...DOCTORS INLET...BALDWIN...NORMANDY... BRYCEVILLE...RATLIFF...ST. GEORGE AND CALLAHAN THROUGH 415 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. PETERSON
Special weather statement, Jun 13, 4:40 AM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 440 AM EDT TUE JUN 13 2006 FLZ024-GAZ166-130930- COASTAL CAMDEN-NASSAU- 440 AM EDT TUE JUN 13 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NASSAU AND CAMDEN COUNTIES FOR STRONG WINDS VALID UNTIL 530 AM EDT... AT 440 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 8 MILES SOUTHWEST OF AMELIA CITY...OR 8 MILES WEST OF TALBOT ISLAND...MOVING NORTH AT 40 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND AMELIA CITY...YULEE... FERNANDINA BEACH...ST. MARYS...DUNGENESS...KINGS BAY BASE... CUMBERLAND ISLAND...HARRIETTS BLUFF...HIGH POINT AND DOVER BLUFF THROUGH 530 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. PETERSON
Special weather statement, Jun 13, 4:59 AM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 459 AM EDT TUE JUN 13 2006 FLZ024-025-GAZ165-166-130945- COASTAL CAMDEN-DUVAL-INLAND CAMDEN-NASSAU- 459 AM EDT TUE JUN 13 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NASSAU...DUVAL AND CAMDEN COUNTIES FOR STRONG WINDS VALID UNTIL 545 AM EDT... AT 459 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 7 MILES EAST OF OCEANWAY...OR 7 MILES WEST OF TALBOT ISLAND...MOVING NORTH AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND OCEANWAY...JACKSONVILLE INTERNATIONAL AIRPORT...YULEE...AMELIA CITY...FERNANDINA BEACH...ST. MARYS...DUNGENESS...KINGSLAND...KINGS BAY BASE AND HARRIETTS BLUFF THROUGH 545 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. PETERSON
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:59 PM EDT | Lake Wind Advisory | JAX | Appling, Bacon, Brantley, Clinch, Echols, Pierce and 1 more | 4 hr |
| Jun 13, 7:59 PM EDT | Wind Advisory | JAX | Camden, Glynn | 4 hr |
Nearby
Tornado Warnings in Georgia, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.